Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 200, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 13, 2005, 4:03 PM CDT for Maries County, Phelps County, Missouri. It was in force for 72 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2005, 4:03 PM CDT (21:03 UTC)
- Expired
- Aug 13, 2005, 5:15 PM CDT
- In force
- 72 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Maries County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:45 PM CDT | TSTM WND DMG | 2 W Jerome, MO | LARGE TREE LIMBS DOWN. |
| Aug 13, 4:45 PM CDT | TSTM WND DMG | 2 W Jerome, MO | LARGE TREE LIMBS DOWN. |
| Aug 13, 5:01 PM CDT | TSTM WND DMG | 1 W (Vih)Rolla/Vichy Arp, MO | SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES. |
| Aug 13, 5:01 PM CDT | TSTM WND DMG | 1 W (Vih)Rolla/Vichy Arp, MO | SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:35 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 944 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 132104
SVRSGF
MOC125-161-132215-
/O.NEW.KSGF.SV.W.0200.050813T2103Z-050813T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SAT AUG 13 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PHELPS COUNTY IN CENTRAL MISSOURI.
MARIES COUNTY IN CENTRAL MISSOURI.
* UNTIL 515 PM CDT.
* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF TUSCUMBIA TO 11 MILES SOUTH OF
RICHLAND...AND MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR VIENNA BY 440 PM CDT.
NEAR ROLLA BY 450 PM CDT.
NEAR ST. JAMES BY 500 PM CDT.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD DAMAGE.
65 TO 70 MPH WINDS HAVE BEEN OBSERVED AT NUMEROUS LOCATIONS.
THE TOWNS OF BRINKTOWN...JEROME...NORTHWYE AND VICHY ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 199.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3801 9203 3802 9218 3828 9219 3827 9167
3816 9168 3814 9157 3809 9156 3781 9155
3779 9181 3777 9182 3774 9202
$$
CRAMER5 follow-up statements
000
WWUS53 KSGF 132116
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT SAT AUG 13 2005
MOC125-161-132215-
/O.CON.KSGF.SV.W.0200.000000T0000Z-050813T2215Z/
MARIES MO-PHELPS MO-
416 PM CDT SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS AND MARIES
COUNTIES UNTIL 515 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF FORT LEONARD WOOD TO
WAYNESVILLE TO ST. ELIZABETH...AND MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR VIENNA BY 440 PM CDT.
NEAR NEWBURG BY 445 PM CDT.
NEAR DOOLITTLE BY 450 PM CDT.
THE TOWNS OF BRINKTOWN...JEROME...NORTHWYE AND VICHY ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 179.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3801 9203 3802 9218 3828 9219 3827 9167
3816 9168 3814 9157 3809 9156 3781 9155
3779 9181 3777 9182 3774 9202
$$
CRAMER000
WWUS53 KSGF 132140
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT SAT AUG 13 2005
MOC125-161-132215-
/O.CON.KSGF.SV.W.0200.000000T0000Z-050813T2215Z/
MARIES MO-PHELPS MO-
440 PM CDT SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS AND MARIES
COUNTIES UNTIL 515 PM CDT...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FORT LEONARD WOOD TO 5 MILES NORTH OF
DOOLITTLE TO 6 MILES SOUTHWEST OF FREEBURG...AND MOVING NORTHEAST AT
35 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR NEWBURG BY 445 PM CDT.
NEAR ROLLA BY 500 PM CDT.
NEAR ST. JAMES BY 515 PM CDT.
THE TOWNS OF JEROME...VICHY AND NORTHWYE ARE ALSO IN THE PATH OF THIS
LINE OF SEVERE THUNDERSTORMS.
THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 199.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3801 9203 3802 9218 3828 9219 3827 9167
3816 9168 3814 9157 3809 9156 3781 9155
3779 9181 3777 9182 3774 9202
$$
CRAMER000
WWUS53 KSGF 132149
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT SAT AUG 13 2005
MOC125-161-132215-
/O.CON.KSGF.SV.W.0200.000000T0000Z-050813T2215Z/
MARIES MO-PHELPS MO-
449 PM CDT SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS AND MARIES
COUNTIES UNTIL 515 PM CDT...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FORT LEONARD WOOD TO DOOLITTLE TO
VIENNA...AND MOVING NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR NEWBURG BY 505 PM CDT.
NEAR DOOLITTLE BY 510 PM CDT.
NEAR ROLLA BY 515 PM CDT.
THE TOWNS OF JEROME...VICHY AND NORTHWYE ARE ALSO IN THE PATH OF THIS
LINE OF SEVERE THUNDERSTORMS.
THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 189.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3801 9203 3827 9203 3827 9167 3815 9167
3814 9157 3809 9156 3781 9155 3779 9181
3777 9182 3774 9202
$$
CRAMER000
WWUS53 KSGF 132209
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT SAT AUG 13 2005
MOC125-161-132215-
/O.CON.KSGF.SV.W.0200.000000T0000Z-050813T2215Z/
MARIES MO-PHELPS MO-
509 PM CDT SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS AND MARIES
COUNTIES UNTIL 515 PM CDT...
AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF FORT LEONARD WOOD TO 10 MILES
EAST OF ST. ROBERT TO BELLE...AND MOVING NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ROLLA BY 515 PM CDT.
THE TOWNS OF JEROME...VICHY AND NORTHWYE ARE ALSO IN THE PATH OF THIS
LINE OF SEVERE THUNDERSTORMS.
THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 188.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3801 9203 3827 9203 3827 9167 3815 9167
3814 9157 3809 9156 3781 9155 3779 9181
3777 9182 3774 9202
$$
CRAMER000
WWUS53 KSGF 132215
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT SAT AUG 13 2005
MOC125-161-132225-
/O.EXP.KSGF.SV.W.0200.000000T0000Z-050813T2215Z/
MARIES MO-PHELPS MO-
515 PM CDT SAT AUG 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR PHELPS AND MARIES COUNTIES HAS
BEEN ALLOWED TO EXPIRE...
AT 509 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS DO REMAIN OVER PHELPS AND MARIES
COUNTY...WHICH MAY PRODUCE WIND GUSTS UP TO 30 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3801 9203 3827 9203 3827 9167 3815 9167
3814 9157 3809 9156 3781 9155 3779 9181
3777 9182 3774 9202
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:35 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 13, 2:35 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 PM CDT SAT AUG 13 2005 .DISCUSSION... A FRONT REMAINED STALLED FROM CENTRAL MISSOURI INTO SOUTH CENTRAL KANSAS SATURDAY AFTERNOON. CLUSTERS OF CONVECTION HAD DEVELOPED ALONG AND AHEAD OF THIS BOUNDARY WHERE MIXED LAYER CAPES WERE NEAR 2000 J/KG. WATER VAPOR SHOWED A POSITIVE TILT TROUGH EXTENDING FROM THE EASTERN CANADIAN PROVINCES SOUTHWEST INTO THE CENTRAL ROCKIES. DEEP SUBTROPICAL MOISTURE PLUME WAS STREAMING NORTHWARD IN ADVANCE OF THIS TROUGH. A SUBTLE SHORTWAVE EMBEDDED IN THIS FLOW APPEARED TO BE ENHANCING CONVECTIVE DEVELOPMENT ACROSS SOUTHWEST MISSOURI. THE 12Z SOUNDING SUGGEST THAT STRONG MICROBURST WINDS WILL BE THE PRIMARY HAZARD WITH THE STRONGER STORMS. THE FRONT WILL SAG SLOWLY SOUTH THE REMAINDER OF THE WEEKEND AS UPPER FLOW REMAINS NEARLY ZONAL. A MODERATE LOW LEVEL JET WILL TRANSPORT VERY RICH THETA-E AIRMASS INTO THE AREA WITH 850 MB DEWPOINTS APPROACHING 15 DEGREES C. RIBBON OF PRECIPITABLE WATER VALUES NEAR 2 INCHES WILL STRETCH ALONG THE BAROCLINIC ZONE. IN ADDITION MINOR SHORTWAVES EMBEDDED IN THE SUBTROPICAL FETCH AND IN THE STRONGER WESTERLIES ACROSS THE NORTHERN TIER OF THE U.S. WILL AID PRECIPITATION DEVELOPMENT. THE RESULT WILL BE THE LIKELIHOOD OF RAIN ACROSS MUCH OF THE FORECAST AREA THROUGH MONDAY. THE MOST SIGNIFICANT RAINFALL WILL FALL NORTH OF INTERSTATE 44 WHERE TRAINING CELLS COULD PRODUCE HEAVY AMOUNTS. LOCALIZED FLOODING MAY BECOME CONCERN IF MULTIPLE ROUNDS OF HEAVY RAINFALL DEVELOP. MEANWHILE THUNDERSTORMS WILL REMAIN MORE ISOLATED ACROSS SOUTH CENTRAL MISSOURI UNTIL THE FRONT APPROACHES LATER SUNDAY. NAM AND GFS MODELS ARE SIMILAR IN BRINGING THE FRONT SLOWLY ACROSS SOUTHERN MISSOURI AND FAR SOUTHEAST KANSAS. SOME UNCERTAINTY EXISTS ON HIGHS SUNDAY INTO MONDAY DUE TO THE ASSOCIATED CLOUDS AND PRECIPITATION. I HAVE TRENDED A COUPLE DEGREES DOWN BUT BELIEVE ANY BREAKS WILL HELP TEMPERATURES RECOVER AT LEAST INTO THE LOWER 80S. EXCEPTION MAY BE ACROSS OUR FAR NORTHERN COUNTIES WHERE HIGHS MAY STRUGGLE TO GET OUT OF THE 70S IF PRECIPITATION PERSISTS. THE FRONT WILL STALL OVER OR JUST SOUTH OF THE FORECAST EARLY NEXT WEEK. THE 850 MB FLOW INTERSECTING THIS BOUNDARY WILL CONTINUE TO SUPPORT A GOOD CHANCE OF RAINFALL MONDAY AND POSSIBLY INTO TUESDAY. THE FRONT WILL GRADUALLY DISSIPATE BY THE MIDDLE OF NEXT WEEK. HOWEVER AMPLE MOISTURE WILL LIKELY LINGER TO SUPPORT ISOLATED DIURNAL ACTIVITY. ANOTHER FRONT IS PROGGED TO APPROACH THE REGION LATE NEXT WEEK. TIMING OF THIS FEATURE IS STILL IN QUESTION SO ONLY INTRODUCED A SLIGHT CHANCE OF PRECIPITATION THURSDAY AND FRIDAY. FOSTER && .AVIATION... INITIAL ROUND OF THUNDERSTORMS AFFECTING THE SPRINGFIELD TERMINAL AT 1930Z WILL MOVE EAST OF THE TERMINAL BY 21Z. FLIGHT CONDITIONS ARE BOUND TO DETERIORATE WITHIN THE NEXT 12 HOURS OR SO...AS A FRONT IS SCHEDULED TO MAKE PROGRESS TOWARD SOUTHWEST MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL FOLLOW...MOST LIKELY AFFECTING THE JOPLIN AND SPRINGFIELD AIRPORTS THIS EVENING. CRAMER/FOSTER && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Aug 13, 3:15 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 315 PM CDT SAT AUG 13 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 315 PM CDT SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME STORMS WILL BE SEVERE WITH DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND SMALL HAIL. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. HOWEVER THE STORMS WILL BE CONCENTRATED NORTH OF INTERSTATE 44. DISCUSSION: A NEARLY STATIONARY FRONT STRETCHING FROM CENTRAL MISSOURI TO SOUTH CENTRAL KANSAS WILL INTERACT WITH A VERY MOIST AND MODERATELY UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BE MORE NUMEROUS ALONG AND NORTH OF INTERSTATE 44 CLOSER TO THE FRONT. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS. THUNDERSTORMS WILL CONTINUE TONIGHT MAINLY ALONG AND NORTH OF INTERSTATE 44. VERY HEAVY RAIN WILL LIKELY FALL IN THE STRONGER STORMS WITH RAINFALL AMOUNTS POSSIBLY EXCEEDING TWO INCHES. LOCALIZED FLOODING COULD DEVELOP WHERE STORMS TRACK OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA INTO EARLY NEXT WEEK AS THE FRONT STALLS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI THROUGH LATE AFTERNOON. SPOTTERS ARE ENCOURAGED TO RELAY HEAVY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Aug 13, 3:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST BENNETT SPRINGS 37.73N 92.87W
08/13/2005 65 MPH LACLEDE MO PUBLIC
PUBLIC ESTIMATED 60-65 MPH WINDS HIGHWAY 64 AT PARK.Local storm report, Aug 13, 3:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST LEBANON 37.68N 92.67W
08/13/2005 65 MPH LACLEDE MO EMERGENCY MNGR
65 MPH WINDS OBSERVED AT THE EOC IN LEBANONLocal storm report, Aug 13, 3:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST GRAVOIS MILLS 38.32N 92.82W
08/13/2005 30 MPH MORGAN MO TRAINED SPOTTER
25-30 MPH AND HEAVY RAINLocal storm report, Aug 13, 3:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG MACKS CREEK 37.97N 92.98W
08/13/2005 CAMDEN MO FIRE DEPT/RESCUE
TREE DOWNED BY THUNDERSTORM WINDS.Local storm report, Aug 13, 3:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 7 W ELDRIDGE 37.83N 92.90W
08/13/2005 LACLEDE MO PUBLIC
SIDING RIPPING OFF A HOME BY WINDSLocal storm report, Aug 13, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG LEBANON 37.68N 92.67W
08/13/2005 LACLEDE MO EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ACROSS LEBANON, BOAT LIFTED
FROM TRAILER AND LANDED ON HIGHWAY, DESTROYED. POWER
LINES ALSO DOWN.The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 1:42 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 18 min |
| Aug 13, 2:18 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| Aug 13, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 39 min |
| Aug 13, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 50 min |
| Aug 13, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Aug 13, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Morgan | 82 min |
| Aug 13, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 77 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.